# SDR HALA2010041500157

- Difficulty date: April 12, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 91,956 hours, 17,561 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "L FMC FAIL" EICAS; RESET CB "E9" (FMCS COMPUTER) PER L FMC FAIL QRH CHECKLIST.  OP NORMAL.  T/S PER FIM 34-61-00, NO FAULTS.  SYS OPS CHECKED OK.
